# SDR 03FDEA01812

- Difficulty date: October 22, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 37,744 hours, 6,773 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - INBOARD FLAP SIDELOAD FITTING FOUND CRACKED. INBOARD FLAP SIDELOAD FITTING REMOVED AND REPLACED AS PER MM   20-50-02 AND OPERATION CHECK REFER WORK CARD NO : E 1-5750-7-5003A,PT 2,  INSPECT AND REFURBISH INBOARD TRAILING EDGE FLAP & VANE ASSEMBLY.
